Posted by Carole
on September 11, 2000 at 22:29:45:
In Reply to: new dx/feet hurting posted by jean on September 11, 2000 at 15:46:34:
: My Mother was dx. with PD this summer, meds are helping with rigidity, however her complaint is that her feet hurt, even to the point of keeping her awake at night. She is 60, and has been activie her entire life. ANY information would be wonderful. Plus, any sites on PD or research centers on the East coast. Jean
That is what dystonia is - cramping. It doesn't stop at the feet, either, sorry to say. It will go up her legs, calves mostly. I even get it between my shoulder blades. It's always at night that it is worse (when your meds are least effective). The surgery helped me quite a bit, but the dystonia is still present, especially when I've been on my feet a lot that day. I take extra Sinemet just before I go to sleep which helps me a lot. I also take Ambien to keep myself asleep since Sinemet can keep you awake. Lack of dopamine can be a cause of dystonia. Louis has taken some supplements (if his earlier posts are there, check out his advice.) Dystonia can wake you up with the pain, but there is relief out there; check with her dr. for meds or supplement advice.